Numerically Invariant Signature Curves
Author: Boutin M.
Source: International Journal of Computer Vision, Volume 40, Number 3, December 2000 , pp. 235-248(14)
Corrected versions of the numerically invariant expressions for the affine and Euclidean signature of a planar curve introduced by Calabi et al. in (Int. J. Comput. Vision, 26: 107135, 1998) are presented. The new formulas are valid for fine but otherwise arbitrary partitions of the curve. We also give numerically invariant expressions for the four differential invariants parameterizing the three dimensional version of the Euclidean signature curve, namely the curvature, the torsion and their derivatives with respect to arc length.
Document Type: Regular paper
Publication date: 2000-12-01